# SDR 07FDEA03692

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6516275
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LEADING EDGE ACTUATOR MOUNT ON FRONT SPAR IS CRACKED IN THE UPPER INBD CORNER (FLAP).  REMOVED AND REPLACED NR 6 LEADING EDGE ACTUATOR MOUNT UPPER I/B CORNER (KRUGER   FLAP) REF MM 27-81-022, SRM 51-30-2 LEAK CHECK AND OPS CHECKED GOOD.
